# SDR 2022F00525

- Difficulty date: December 17, 2022
- Submitted: December 20, 2022
- Operation: General aviation
- Aircraft: N793DC
- Make and model: Beech B200
- Aircraft serial: BB1404
- Aircraft time: 17,822 hours, 22,636 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Pressure Switch
- Part number: 903800023
- Part serial: 9683
- Condition: Broken
- Location: Lt Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT FROM KBIL THE FLIGHT CREW OBSERVED THE "LEFT BLEED FAIL" ANNUNCIATOR LIGHT ILLUMINATE. THEY RETURNED TO KBIL WITHOUT INCIDENT. MAINTENANCE REPLACED THE LEFT BLEED AIR PRESSURE SWITCH WITH A SERVICEABLE PRESSURE SWITCH AND THE SYSTEM OPS CHECKED GOOD. THE AIRCRAFT WAS RETURNED TO SERVICE.
